BibTeX record journals/dm/GrannellGQ99

download as .bib file

@article{DBLP:journals/dm/GrannellGQ99,
  author    = {Mike J. Grannell and
               Terry S. Griggs and
               Kathleen A. S. Quinn},
  title     = {Mendelsohn directed triple systems},
  journal   = {Discrete Mathematics},
  volume    = {205},
  number    = {1-3},
  pages     = {85--96},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(99)00039-4},
  doi       = {10.1016/S0012-365X(99)00039-4},
  timestamp = {Sun, 28 May 2017 13:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/GrannellGQ99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics